For EDITORS

For READERS

All Issues

Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 9, Number 4, 2019, Pages 1425-1442                                                                DOI:10.11948/2156-907X.20180270
Asymptotic behavior of a stochastic virus dynamics model with intracellular delay and humoral immunity
Liang Zhang,Shitao Liu,Xiaobing Zhang
Keywords:Stochastic virus dynamics model, intracellular delay, humoral immunity, Lyapunov functional.
Abstract:
      In this paper, we formulate a stochastic virus dynamics model with intracellular delay and humoral immunity. By constructing some suitable Lyapunov functions, we show that the solution of stochastic model is going around each of the steady states of the corresponding deterministic model under some conditions. Then, numerical simulations are given to support the theoretical results. Finally, we propose several more effective way to control the spread of the virus by analyzing the sensitivity of the threshold of spread.
PDF      Download reader